# SDR K11A2017050529019

- Difficulty date: March 30, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 38,312 hours, 20,784 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL QUADRANT UPPER SUPPORT ASSY RIGHT SIDE FITTING
